MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF MP50; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

ARTHREX, INC. APOLLO RF MP50; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number AR-9815
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
The arthrex ref ar-9815 apollorf mp50 aspirating ablator 50 multi-port was used in knee arthroscopy and a piece of the insulation came off in the patient's knee.This was removed during case and there was no patient harm.The broken instrument was switched out to a new one.

Brand Name
APOLLO RF MP50
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key7689581
Report Number7689581
Device Sequence Number16805253
Product Code GEI
UDI-Device Identifier00888867142527
UDI-Public(01)00888867142527
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/02/2018
Report Date (Section F) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-9815
Device Catalogue NumberAR-9815
Device Lot NumberS180030
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/16/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight79
Date Report Sent to FDA07/02/2018